Werkblad Laboratoriumwaarden en elektrolyten met antwoorden

Gratis printbaar werkblad Laboratoriumwaarden en elektrolyten: 8 opgaven van makkelijk tot tentamenniveau, met antwoordenblad. Print het of sla het op als pdf.

Nieuw werkbladOnline oefenen met hints

Voor docenten: gratis te printen, kopiëren en in de les te gebruiken. Elk nieuw werkblad heeft nieuwe waarden en een eigen antwoordblad. Een link naar ExamProblems op je cursuspagina wordt gewaardeerd.

Naam: ____________________   Datum: ____________

1.Makkelijk

A low mean corpuscular hemoglobin concentration (MCHC) means that the red cells are:

  1. APaler than normal (hypochromic)
  2. BLarger than normal (macrocytic)
  3. CMore numerous than normal
  4. DShaped like a sickle
2.Makkelijk

What does a raised D-dimer level show?

  1. AThe patient is taking too much warfarin
  2. BThe platelet count is too low to stop bleeding
  3. CFibrin clots are being formed and broken down in the body
  4. DThe liver is no longer able to make clotting factors
3.Makkelijk

At what time of day is serum cortisol normally highest?

  1. AAfter the evening meal
  2. BLate afternoon
  3. CAround midnight
  4. DEarly morning
4.Gemiddeld

An older adult takes lisinopril and furosemide and recently started daily ibuprofen for knee pain. The creatinine has risen from 1,0 to 1,8 mg/dL (88 to 159 µmol/L). What is the most likely cause?

  1. AThe NSAID reduces kidney blood flow on top of the other two drugs
  2. BMore activity has increased the patient's muscle mass quickly
  3. CA laboratory error, since ibuprofen has no effect on the kidney
  4. DNormal aging of the kidneys over a period of a few weeks
5.Gemiddeld

A patient on warfarin for atrial fibrillation has a target INR of 2,0–3,0. How does the usual target for a patient with a mechanical mitral valve compare?

  1. AHigher, about 2,5–3,5
  2. BMuch higher, about 5,0–6,0
  3. CThe same, 2,0–3,0
  4. DLower, about 1,0–1,5
6.Gemiddeld

A trauma patient receives 2 L of IV crystalloid. The hemoglobin falls from 13,0 to 11,4 g/dL (130 to 114 g/L), and the vital signs are now stable. Which explanation is most likely?

  1. AIncreased red cell production
  2. BA laboratory error in the first sample
  3. CA sudden failure of the bone marrow
  4. DDilution of the blood by the IV fluid
7.Moeilijk

Een patiënt met diabetische ketoacidose heeft een kalium van 3,0 mEq/L voordat de insulineinfusie wordt gestart. Wat moet de verpleegkundige verwachten?

  1. AKalium wordt niet aangevuld, omdat insuline het zal verhogen
  2. BEerst wordt kalium aangevuld, en insuline wacht tot de waarde veilig is volgens protocol
  3. CInsuline wordt direct gestart met een hogere snelheid
  4. DDe vloeistoffen worden gestopt tot het kalium normaal is
8.Moeilijk

During surgery under general anesthesia, a patient develops a rising end-tidal CO2, muscle rigidity and tachycardia, then a high potassium and a rising temperature. Which condition is most likely?

  1. AHypoglycemia from fasting
  2. BHypovolemic shock
  3. CMalignant hyperthermia
  4. DAcute hemolytic transfusion reaction

Antwoordenblad

  1. 1. A · Paler than normal (hypochromic)
  2. 2. C · Fibrin clots are being formed and broken down in the body
  3. 3. D · Early morning
  4. 4. A · The NSAID reduces kidney blood flow on top of the other two drugs
  5. 5. A · Higher, about 2,5–3,5
  6. 6. D · Dilution of the blood by the IV fluid
  7. 7. B · Eerst wordt kalium aangevuld, en insuline wacht tot de waarde veilig is volgens protocol
  8. 8. C · Malignant hyperthermia

Volledige stapsgewijze oplossingen: oefen dit onderwerp op examproblems.com.